# SDR A6WA202203318157

- Difficulty date: March 31, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 38,339 hours, 37,093 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

****SUPPLEMENTAL INFORMATION****      FLAPS FAIL CAUTION MESSAGE IN CRUISE AT FL 300. QRH COMPLETED.         PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-18I BOX 12.      FLAPS RESET, PLACARDED AND PLACED ON MEL AIRCRAFT REMOVED FROM SERVICEPERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-18I BOX 12.      FLAPS RESET, PLACARDED AND PLACED ON MEL AIRCRAFT REMOVED FROM SERVICE      ****AIRCRAFT REMOVED FROM SERVICE***                                                       NOTED
